Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 578362, 8 pages
http://dx.doi.org/10.1155/2014/578362
Research Article

Exact Solutions for a New Nonlinear KdV-Like Wave Equation Using Simplest Equation Method and Its Variants

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 7 February 2014; Accepted 9 June 2014; Published 25 June 2014

Academic Editor: Richard Saurel

Copyright © 2014 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinghui He, Yun-Mei Zhao, and Yao Long, “Exact Solutions for a New Nonlinear KdV-Like Wave Equation Using Simplest Equation Method and Its Variants,” Journal of Applied Mathematics, vol. 2014, Article ID 578362, 8 pages, 2014. https://doi.org/10.1155/2014/578362.